# SDR TRAX200600039

- Difficulty date: April 5, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 12,301 hours, 10,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ARE ON IN ARMED POSSITION... FLTS 4150 + 4383 CX
